Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Khor'kov, Aleksandr Vladimirovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:76
Abstract pages:686
Full texts:203
References:74
E-mail:

http://www.mathnet.ru/eng/person115040
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Sh. I. Galiev, A. V. Khor'kov, “Linear and nonlinear optimization models of multiple covering of a bounded plane domain with circles”, Computer Research and Modeling, 11:6 (2019),  1101–1110  mathnet
2. Sh. I. Galiev, A. V. Khorkov, “On the number and arrangement of sensors for the multiple covering of bounded plane domains”, Diskretn. Anal. Issled. Oper., 26:1 (2019),  33–54  mathnet  elib; J. Appl. Industr. Math., 13:1 (2019), 43–53  scopus
3. Sh. I. Galiev, A. V. Khor'kov, “Optimization of the number and arrangement of circles of two radii for forming a $k$-covering of a bounded set”, Zh. Vychisl. Mat. Mat. Fiz., 59:4 (2019),  716–728  mathnet  elib; Comput. Math. Math. Phys., 59:4 (2019), 676–687  isi  scopus
2015
4. Sh. I. Galiev, A. V. Khorkov, “Multiple circle coverings of an equilateral triangle, square, and circle”, Diskretn. Anal. Issled. Oper., 22:6 (2015),  5–28  mathnet  mathscinet  elib

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022